# SDR DHL2002803004

- Difficulty date: January 18, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Low
- Location: Nr 3&4 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINES 3 & 4 AGENT LOW PRESSURE LIGHT ILLUMINATED.  REPLACED O/B BOTTLE PER DACO 26-20-0.  OPS CHECK NORMAL.  BOTH LIGHTS EXTINGUISHED.
